# SDR DALA2014081104516

- Difficulty date: August 9, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 62,480 hours, 45,866 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 769A CRACKED.  REPAIRED IAW SRM 51-20-0, 53-01, FIG 4, SHEET 4.
